# SDR DALA2023101108353

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32001
- Aircraft time: 17,388 hours, 6,628 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 6213
- Condition: Inoperative
- Location: Unknown
- Part time: 11,414 hours, 5,654 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3891 -DE/MISC/RVSM- CREW RECEIVED A STAB OUT OF TRIM LIGHT. RESET PERFORMED, NO HELP. CORRECTIVE ACTION: REPLACED STAB TRIM MOTOR. OPS CHECKS GOOD.
